H. About 1 year ago I was in unexpressed depression condition. I started weeping. Sudden mood swings. Then I went to brain care centre. They gave me escitalopram oxalate and my condition improve very much after 6 month of 10 mg dose. Doctor said me to leave that drug. After leaving it I feel dizziness, sleepy all time and discomfort in penis area. I left the tablet last month. I want to ask is these are withdrawal conditions. They will gone automatically or not.
13 years experience
Ask Free Question
Seems like withdrawal symptoms only, if it persists beyond 6 weeks, consult again, it can also be relapse of depression. All the best
You found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Sleepiness treatment